Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 19, 2011Todd County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 19, 2011, 7:46 AM CDT for Todd County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2011, 7:46 AM CDT (12:46 UTC)
Expired
Jul 19, 2011, 8:15 AM CDT
In force
29 min
Issued by
NWS Twin Cities, MN

County Todd County, MN

The radar

The Minneapolis radar (KMPX), 182 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 0.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5144 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WWUS83 KMPX 191246
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 AM CDT TUE JUL 19 2011

MNZ042-191315-
TODD-
746 AM CDT TUE JUL 19 2011

...THUNDERSTORMS MOVING OVER TODD COUNTY THROUGH 815 AM CDT...

AT 742 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOTLEY TO 3 MILES EAST OF 
BERTHA. THESE STORMS WERE MOVING SOUTHEAST AT 35 MPH. THE SEVERE 
THUNDERSTORM WARNING WHICH WAS IN EFFECT HAS EXPIRED. ALTHOUGH 
SEVERE WEATHER IS NOT ANTICIPATED... WIND GUSTS JUST BELOW SEVERE 
LIMITS REMAIN POSSIBLE.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PHILBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DUE TO THE GUSTY WINDS WHICH ARE EXPECTED... CONSIDER SEEKING 
SHELTER AND STAYING AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4628 9465 4628 9464 4612 9465 4612 9466
      4627 9516 4629 9517 4634 9466
TIME...MOT...LOC 1246Z 294DEG 33KT 4630 9456 4626 9495

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 19, 6:00 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 19, 6:00 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR 12Z TAFS AND COR FOR ISSUE TIME
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 AM CDT TUE JUL 19 2011

.DISCUSSION...ISSUED 414 AM CDT

MAIN CONCERNS FOR THE UPCOMING WEEK CONTINUE TO BE THE OPPRESSIVE
HEAT THROUGH WEDNESDAY AND ANY THUNDER CHANCES ALONG THE WAY. FOR
THE HEAT...MODELS CONTINUE TO DRIVE A FRONT THROUGH THE AREA
WEDNESDAY NIGHT THAT STILL LOOKS TO TAKE ENOUGH OF A BITE OUT OF
THE HEAT AND HUMIDITY TO LET THE HEAT WARNINGS EXPIRE WEDNESDAY
EVENING. AS FOR POPS...IT CONTINUES TO BE A LOW CONFIDENCE
FORECAST...AS H7 TEMPS WOULD CONTINUE TO INDICATE CAPPING BEING
VERY STRONG...BUT VERY MOIST TROPICAL AIRMASS IN PLACE WITH
OCCASIONAL FRONTAL PASSAGES WILL KEEP THUNDER CHANCES GOING FOR
THE BETTER PART OF THE NEXT WEEK.

THIS MORNING...SFC ANALYSIS CONTINUES TO SHOW A WEAK SFC LOW OVER
NORTH CENTRAL SODAK...WITH A WARM FRONT TAKING SHAPE FROM NEAR
MOBRIDGE...TO ABERDEEN...SE TO VERY NEAR THE BUFFALO RIDGE ACROSS
SW MN AS INDICATED BY WINDS BACKING TO THE SE OVERNIGHT TO THE
NORTH OF THE BOUNDARY. INCREDIBLE AMOUNTS OF MOISTURE AND
INSTABILITY HAVE BUILT UP ALONG AND JUST NORTH OF THIS BOUNDARY...
WITH THE 8Z SPC MESO ANALYSIS SHOWING 4000 TO 5000 J/KG OF MLCAPE
NEAR THE BOUNDARY. IN WATER VAPOR IMAGERY...MOISTURE PLUME THAT
HAD SLID NORTH OF THE AREA YESTERDAY HAS SUNK BACK SOUTH INTO
MOST OF THE MPX CWA THIS MORNING...WHICH SHOULD OPEN THE DOOR FOR
MORE CONVECTION ACROSS THE CWA TODAY THAN WHAT WAS SEEN YESTERDAY.

TODAY THROUGH WEDNESDAY NIGHT. TO GO ALONG WITH THE CONTINUING HEAT
WAVE...OTHER AREA OF CONCERN WILL BE THUNDER/SEVERE POTENTIAL
THROUGH THE PERIOD. FOR HEAT...BOTH DAYS SHOULD BE A REPEAT OF
WHAT WAS SEEN MONDAY...WITH ANYWHERE THAT DOES NOT SEE SOME RELIEF
FROM CLOUD COVER HAVING NO PROBLEM REACHING THE MID/UPPER 90S WITH
APPARENT TEMPS AGAIN RUNNING UP TO AT TIMES BETWEEN 110 AND 120.
AS FOR POPS...FAVORED THEM ALONG TWO BOUNDARIES DURING THIS
PERIOD. FOR TODAY IT IS THE WARM FRONT OVER SW MN THAT WILL BE
LIFTING NE THROUGH THE DAY. FOR WEDNESDAY...AND IN PARTICULAR
WEDNESDAY NIGHT...IT IS A COLD FRONT THAT WILL BE COMING THROUGH THE
AREA. FOR BOTH BOUNDARIES...STAYED CLOSE TO THE SREF DEPICTION OF
THINGS AS IT FELL NICELY WITHIN AVAILABLE DETERMINISTIC GUIDANCE.
FOR TODAY... BIGGEST CONCERN FOR THUNDER SITS ALONG AND NORTH OF
I-94. THIS IS WHERE A PERSISTENT BAND OF ACCUS HAS BEEN ALL NIGHT
IN ASSOCIATION WITH RETURNING THETA-E ADVECTION /ON STRONG
ML/MUCAPE GRADIENT/. EXPECT THUNDER TO BUILD SOUTHEAST ALONG THE
CAPE GRADIENT THROUGH THE MORNING. HOW FAR SOUTHEAST IT BUILDS IS
SOMEWHAT DIFFICULT TO SAY...BUT THE SREF PROJECTION OF THE LLJ AND
MOISTURE TRANSPORT DURING THE DAY WOULD INDICATE NRN PART OF CWA
WILL HAVE THE BEST CHANCE FOR THUNDER. AS FOR SEVERE...AS IS
CURRENTLY BEING SEEN UP IN THE FARGO AREA...A SEVERE THREAT EXISTS
FOR TODAY. WITH THE WARM FRONT LIFTING NORTH...LOW-LEVEL
HODOGRAPHS FROM THE NAM IN PARTICULAR WOULD SUGGEST A TORNADO
THREAT ALONG AND NORTH OF THE WARM FRONT...AND THE 5000+ J/KG OF
CAPE SHOULD BE MORE THAN ENOUGH TO SUPPORT A HAIL/WIND THREAT. THE
MAIN LIMITATIONS FOR SEVERE WEATHER WILL BE THE CAPPING INVERSION
AND THE LACK OF DEEP LAYER BULK SHEAR...AS MID LEVEL WINDS WILL BE
30 KTS OR LESS. MOST OF WEDNESDAY LOOKS DRY AS H7 TEMPS WARM EVEN
FURTHER...BUT WEDNESDAY NIGHT ALL MODELS MOVE A DECENT COLD FRONT
THROUGH THE CWA. MOST MODELS DO NOT GENERATE CONVECTION ALONG THE
FRONT /SREF PROBS ONLY 20 TO 40 PERCENT/...BUT AM FINDING IT HARD
TO BELIEVE A COLD FRONT COMING THROUGH WITH 4000+ J/KG OUT AHEAD
OF IT WILL COME THROUGH WITHOUT ANY THUNDER...SO HAVE CONTINUED
CHANCE POPS OUT AHEAD OF IT.

FOR THURSDAY INTO THE WEEKEND...THE FROPA WEDNESDAY NIGHT LOOKS
TO BRING A BRIEF ONE DAY RESPITE FROM THE HEAT AND HUMIDITY...BUT
MODELS STARTING TO AGREE ON WARM FRONT RIFLING BACK NORTH THURSDAY
NIGHT...WITH DEWPS RETURNING TO THE 70S FRIDAY TO GO ALONG WITH
UPPER 80S/LOWER 90S HIGHS. BASED ON THE ECMWF/GEM...FRIDAY NIGHT
LOOKS THE MOST INTRIGUING FOR THUNDER POTENTIAL...AS A COLD
FRONT/TRIPLE POINT WORK INTO MN...WITH BOTH BLOWING UP QUITE THE
COMPLEX OF THUNDERSTORMS OVER CENTRAL /ECMWF/ OR SOUTHERN /GEM/ MN
THAT WOULD WORK INTO WI FOR SATURDAY.

&&

.AVIATION.../12Z TAF ISSUANCE/

CANOPY OF MID/HI CLDS FROM UPSTREAM COMPLEX OF TSTMS HAS KEPT THE
FOG AT BAY.  MAY STILL SEE BRF VSBYS ARND 1-2SM AT RNH/EAU UNTIL
ARND 13Z.  OTHERWISE MOST IMMEDIATE CONCERN IS WITH THE COMPLEX OF
SVR TSTMS APRCHG DTL. THIS SYSTEM IS STILL STRENGTHENING WITH CLOUD
TOP TEMPS COOLING ACCOMPANIED BY SIGNIFICANT INCRS IN LGTNG
ACTIVITY. AREA OF STORMS HAS ALSO BEEN PICKING UP SPEED AND NOW
TRACKING ESE 25-30 KTS AS COLD POOL DEVELOPS BND IT. ATTM IT LOOKS
LIKE IT SHUD PASS JUST N OF AXN...BUT MAY BEGIN TO TRACK MORE SE
DOWN INCRSG NNW-SSE 850-300 MB TKNS FIELD TWRD STC. WITH ENUF OF A
TURNING AND IT MAY ALSO AFFECT MSP/RNH AFT 15-16Z.  ONCE THIS COMPLEX
PASSES XPCT TSTMS THIS AFTN/EVE TO DVLP MAINLY N OF TAF SITES AS
WRMFNT PUSHES NORTH.  TIGHTENING SFC PRES GRAD WILL BRING WND GUSTS
THIS AFTN 20-25 KTS RWF/AXN.  DON'T EXPCT MUCH FOG COMING NITE WITH
MORE WIND IN TIGHTER PRES GRADIENT.

MSP...MAIN CONCERN IS WITH PSBL TSTMS AFT 15Z IF COMPLEX OF STORMS
NR DTL IN NW MN BGNS TO TRACK MORE SE. EXPCT WAA AHD OF THIS COMPLEX
TO CONTINUE TO FUEL IT.  NOTE THAT VAD WNDS AT WDL HAVE INCSRD TO 20
TO 25 KTS FROM THE SW LAST COUPLE OF HRS. IF THIS COMPLEX REACHES
MSP IT WOULD HAVE THE POTENTIAL OF PRODUCING HIGH WINDS. ANY TSTMS
WHICH DVLP THIS AFTN AND EVE SHUD BE N OF MSP.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT WEDNESDAY FOR ANOKA-BENTON-
     BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
     FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
     KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE
     LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-
     SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
     WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.

WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT WEDNESDAY FOR BARRON-
     CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

MPG/BAP
Hazardous weather outlook, Jul 19, 4:42 AM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
442 AM CDT TUE JUL 19 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
200945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
442 AM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS FOR CENTRAL AND EAST
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN...MAINLY ALONG AND
NORTH OF THE INTERSTATE 94 CORRIDOR FROM THIS MORNING INTO THE
EVENING. A WARM FRONT OVER SOUTHWEST MINNESOTA WILL LIFT NORTHEAST
ACROSS THE OUTLOOK AREA THROUGH THE DAY...WITH THUNDERSTORMS
EXPECTED TO DEVELOP OUT AHEAD OF IT. THE STRONGER STORMS WILL
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. IN
ADDITION...A FEW TORNADOES WILL BE POSSIBLE BY THE AFTERNOON.

EXCESSIVE HEAT WILL CONTINUE ACROSS THE OUTLOOK AREA TODAY AND
TONIGHT. ONCE AGAIN...AFTERNOON HEAT INDICES WILL GET INTO THE
105 TO 115 RANGE...WITH LOWS OVERNIGHT ONLY FALLING INTO THE MID
70S TO LOWER 80S. SEE THE LATEST EXCESSIVE HEAT WARNING STATEMENT
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AHEAD OF A COLD FRONT
THAT WILL WORK ACROSS THE OUTLOOK AREA. LARGE HAIL...DAMAGING WIND
GUSTS...AND LOCALLY HEAVY RAINFALL WOULD BE POSSIBLE WITH ANY STORMS
WHICH DEVELOP. CHANCES INCREASE AGAIN FOR THUNDERSTORMS ACROSS THE
ENTIRE AREA FRIDAY INTO SATURDAY NIGHT AS ANOTHER SURFACE BOUNDARY
SLOWLY MOVES THROUGH.

HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE OUTLOOK AREA
THROUGH WEDNESDAY...WITH HIGH TEMPERATURES MAINLY IN THE 90S...
AND HEAT INDEX VALUES ABOVE 105 DEGREES.

SEE THE LATEST EXCESSIVE HEAT WARNING STATEMENT FOR MORE
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Special weather statement, Jul 19, 6:20 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 AM CDT TUE JUL 19 2011

MNZ042-191200-
TODD-
620 AM CDT TUE JUL 19 2011

AT 614 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 18 MILES NORTH OF BATTLE LAKE. THIS STORM WAS MOVING
EAST TO SOUTHEAST AT 35 MPH. THIS STORM MAY AFFECT NORTHERN TODD
COUNTY AFTER 7 AM IF IT TURNS OR DEVELOPS FARTHER SOUTH.

THIS STORM COULD PRODUCE WINDS UP TO 50 MPH AND FREQUENT CLOUD TO
GROUND LIGHTNING AS WELL AS VERY HEAVY RAINFALL.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HEWITT.
  BERTHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4620 9494 4627 9516 4631 9517 4636 9516
      4637 9515 4637 9485
TIME...MOT...LOC 1116Z 290DEG 29KT 4655 9569

BAP
Special weather statement, Jul 19, 7:43 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
743 AM CDT TUE JUL 19 2011

MNZ043-191400-
MORRISON-
743 AM CDT TUE JUL 19 2011

...THUNDERSTORMS MOVING OVER MORRISON COUNTY THROUGH 900 AM CDT...

AT 738 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF MOTLEY TO
MOTLEY TO BERTHA. THESE STORMS WERE MOVING SOUTHEAST AT 35 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MOTLEY.
  CUSHING.
  RANDALL.
  HARDING.
  LITTLE FALLS.
  LASTRUP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DUE TO THE GUSTY WINDS... CONSIDER SEEKING SHELTER AND STAY AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4631 9454 4634 9442 4630 9435 4626 9434
      4623 9439 4616 9436 4616 9382 4598 9381
      4598 9377 4588 9377 4591 9427 4603 9465
      4635 9466
TIME...MOT...LOC 1242Z 294DEG 33KT 4643 9458 4631 9461
          4627 9500
Special weather statement, Jul 19, 7:46 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 AM CDT TUE JUL 19 2011

MNZ042-191315-
TODD-
746 AM CDT TUE JUL 19 2011

...THUNDERSTORMS MOVING OVER TODD COUNTY THROUGH 815 AM CDT...

AT 742 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOTLEY TO 3 MILES EAST OF
BERTHA. THESE STORMS WERE MOVING SOUTHEAST AT 35 MPH. THE SEVERE
THUNDERSTORM WARNING WHICH WAS IN EFFECT HAS EXPIRED. ALTHOUGH
SEVERE WEATHER IS NOT ANTICIPATED... WIND GUSTS JUST BELOW SEVERE
LIMITS REMAIN POSSIBLE.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  PHILBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DUE TO THE GUSTY WINDS WHICH ARE EXPECTED... CONSIDER SEEKING
SHELTER AND STAYING AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4628 9465 4628 9464 4612 9465 4612 9466
      4627 9516 4629 9517 4634 9466
TIME...MOT...LOC 1246Z 294DEG 33KT 4630 9456 4626 9495

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:20 AM CDTSpecial Weather StatementMPXTodd40 min
Jul 19, 6:48 AM CDTSevere Thunderstorm WarningMPXTodd57 min
Jul 19, 7:43 AM CDTSpecial Weather StatementMPXMorrison77 min
Jul 19, 8:19 AM CDTAreal Flood AdvisoryMPXMorrison3 hr
Jul 19, 8:26 AM CDTSpecial Weather StatementMPXKanabec, Mille Lacs79 min
Jul 19, 8:35 AM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison55 min
Jul 19, 8:53 AM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison82 min
Jul 19, 9:01 AM CDTFlash Flood WarningMPXMille Lacs, Morrison5 hr
Jul 19, 9:30 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison42 min
Jul 19, 9:45 AM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Sherburne60 min
Jul 19, 10:09 AM CDTSevere Thunderstorm WarningMPXAnoka, Sherburne36 min
Jul 19, 10:40 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey80 min
Jul 19, 11:11 AM CDTAreal Flood AdvisoryMPXAnoka, Dakota, Ramsey, Washington3 hr
Jul 19, 11:25 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington65 min
Jul 19, 4:49 PM CDTSpecial Weather StatementMPXRusk41 min
Jul 19, 5:51 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk54 min
Jul 19, 6:05 PM CDTTornado WarningMPXBarron, Rusk55 min
Jul 19, 6:45 PM CDTSevere Thunderstorm WarningMPXRusk60 min
Jul 19, 6:54 PM CDTSevere Thunderstorm WarningMPXChippewa66 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.